Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 1 (1944), 204
DOI: https://doi.org/10.1090/S0025-5718-44-99037-X
Original Article: Math. Comp. 1 (1943), 1-2.
Original Article: Math. Comp. 1 (1943), 69-75.
Original Article: Math. Comp. 1 (1943), 125-127.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-44-99037-X
Article copyright: © Copyright 1944 American Mathematical Society